Lancaster EPrints

Esterlè's proof of the tauberian theorem for Beurling algebras

Dales, H.G. and Hayman, W. K. (1981) Esterlè's proof of the tauberian theorem for Beurling algebras. Annales de L'Institut Fourier, 31 (4). pp. 141-150. ISSN 1777-5310

Full text not available from this repository.

Abstract

Recently in this Journal J. Esterlé gave a new proof of the Wiener Tauberian theorem for $L^1({\bf R})$ using the Ahlfors-Heins theorem for bounded analytic functions on a half-plane. We here use essentially the same method to prove the analogous result for Beurling algebras $L^1_\varphi ({\bf R})$. Our estimates need a theorem of Hayman and Korenblum.

Item Type: Article
Journal or Publication Title: Annales de L'Institut Fourier
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67662
Deposited By: ep_importer_pure
Deposited On: 22 Nov 2013 10:32
Refereed?: Yes
Published?: Published
Last Modified: 16 Oct 2017 00:06
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/67662

Actions (login required)

View Item